# SDR FDEA202012300229

- Difficulty date: December 30, 2020
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 55,480 hours, 29,042 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5361252420002
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK Y953 BETWEEN FR 18 TO FR 19 IN PASSENGER CABIN (MAIN DECK).  REPLACED SEAT TRACK Y953 BETWEEN FR 15 TO FR 19 IN PASESENGER CABIN (MAIN DECK), IAW A300-600 SRM 51-40-20 AND DWG NR A53781051 ISSUE A SHEET 3 AND DWG A53612502 ISSUE F SHEET 1.
